# SDR AALA201905069010

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 9,386 hours, 3,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REMOVED MEGAPHONE FOR TROUBLESHOOTING. MAINTENANCE INSTALLED SAME MEGAPHONE WITH NEW BATTERIES REPLACED BY STANDARD MAINTENANCE PRACTICES.
